| Catalog Number |
01.06010.005 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Aseptic loosening (4883)
| Date of Event |
02/24/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported a patient had an initial left total hip arthroplasty.Subsequently, underwent a revision of all products 12 years, 4 months post primary surgery due to loosening.Due diligence is in progress for this complaint; to date no additional information or product has been received.
Additional Manufacturer Narrative
(b)(4).D10: concomitant medical products: desc: biolox delta head 12/14 32x0; item: 00-8775-032-02; lot: 2711259.Desc: continuum longevity elev liner jj 32x54; item: 00-8752-011-32; lot: 62465413.Desc: continuum tm shell clust 54 jj; item: 00-8757-054-01; lot: 62440192.G2: report source: australia.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.